# SDR CA960826066

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Kaman K-1200
- Engine: Lyc T5317A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump Body
- Part number: 0016
- Condition: Cracked
- Location: Mounting Flange
- Part time: 518 hours
- Component: K974120101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PUMP WAS REMOVED TO FACILITATE TRANSMISSION REPLACEMENT WHEN PUMP MOUNTING FLANGE WAS FOUND CRACKED APPROXIMATELY 1 INCH ACROSS THE THINNEST PORTION OF THE FLANGE ADJACENT TO THE 1 O'CLOCK MOUNT HOLE
